# SDR AALA20100203SAN01

- Difficulty date: February 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 58,784 hours, 30,246 cycles
- Engine: Pwa JT8D217
- Engine time: 2,223 hours, 1,198 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SAN - CREW REPORTED RIGHT ENGINE COMPRESSOR STALLED TWICE DURING CLIMBOUT.  EMERGENCY DECLARED RETURNED SAN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT SAN ON 02/04/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
